Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 43, NWS Norman, OK

March 17, 2021Greer County, Kiowa County, Washita County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 17, 2021, 1:14 AM CDT for Greer County, Kiowa County, Washita County, Oklahoma. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 17, 2021, 1:14 AM CDT (06:14 UTC)
Expired
Mar 17, 2021, 1:47 AM CDT
In force
33 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Greer County, OK, Kiowa County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 94 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 16, 7:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2021-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 626 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2021-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
626 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1825 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

791 
WUUS54 KOUN 170614
SVROUN
OKC055-075-149-170700-
/O.NEW.KOUN.SV.W.0043.210317T0614Z-210317T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
114 AM CDT Wed Mar 17 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Central Washita County in western Oklahoma...
  Northwestern Kiowa County in southwestern Oklahoma...
  East central Greer County in southwestern Oklahoma...

* Until 200 AM CDT.

* At 114 AM CDT, severe thunderstorms were located along a line
  extending from near Retrop to 3 miles southeast of Granite, moving
  northeast at 30 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Hobart, Cordell, Granite, Sentinel, Dill City, Lone Wolf, Gotebo,
  Bessie, Rocky, Retrop and Altus-Lugert Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3521 9936 3547 9900 3546 9888 3502 9881
      3483 9938
TIME...MOT...LOC 0614Z 232DEG 25KT 3514 9932 3494 9932 

HAIL...1.00IN
WIND...70MPH
 
$$

BRB
2 follow-up statements
548 
WWUS54 KOUN 170628
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
128 AM CDT Wed Mar 17 2021

OKC055-170638-
/O.CAN.KOUN.SV.W.0043.000000T0000Z-210317T0700Z/
Greer OK-
128 AM CDT Wed Mar 17 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GREER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3506 9882 3493 9930 3527 9927 3547 9899
      3546 9888
TIME...MOT...LOC 0628Z 232DEG 28KT 3522 9921 3503 9923 

$$

OKC075-149-170700-
/O.CON.KOUN.SV.W.0043.000000T0000Z-210317T0700Z/
Washita OK-Kiowa OK-
128 AM CDT Wed Mar 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR CENTRAL WASHITA AND NORTHWESTERN KIOWA COUNTIES...

At 128 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Sentinel to near Lone Wolf,
moving northeast at 30 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Hobart, Cordell, Sentinel, Dill City, Lone Wolf, Gotebo, Bessie and
Rocky.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3506 9882 3493 9930 3527 9927 3547 9899
      3546 9888
TIME...MOT...LOC 0628Z 232DEG 28KT 3522 9921 3503 9923 

HAIL...0.88IN
WIND...70MPH
 
$$

BRB
176 
WWUS54 KOUN 170647
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
147 AM CDT Wed Mar 17 2021

OKC075-149-170657-
/O.CAN.KOUN.SV.W.0043.000000T0000Z-210317T0700Z/
Washita OK-Kiowa OK-
147 AM CDT Wed Mar 17 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHITA AND
NORTHWESTERN KIOWA COUNTIES IS CANCELLED...
             
The storms which prompted the warning have weakened below severe
limits, therefore the warning has been cancelled.

LAT...LON 3506 9882 3493 9930 3527 9927 3547 9899
      3546 9888
TIME...MOT...LOC 0643Z 232DEG 25KT 3529 9910 3510 9912 

$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 12:18 AM CDT, 56 minutes earlier.

Area forecast discussion, Mar 17, 12:18 AM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1218 AM CDT Wed Mar 17 2021

...New AVIATION...

.SHORT TERM...
(This evening through Wednesday)
Issued at 416 PM CDT Tue Mar 16 2021

The main concerns for the short term: 1) severe thunderstorms
likely tonight, 2) snowfall over far NW counties tomorrow, and 3)
strong northwest winds tomorrow.

Latest water vapor imagery depicts the location of a strong upper
trough near the AZ/NM border. The 7.34 micron water vapor imagery
shows an EML moving across west Texas and towards northwest OK.
This may keep capping in place and promote severe storm
development tonight. The 20Z surface observations chart indicates
a surface low developing near Woodward with a dryline extending
to near Watonga to Hinton to Altus, and a warm front draped
across north-central Oklahoma. Very warm temperatures are
observed with widespread mid to upper 70s, and dewpoint
temperatures have increased into the low 50s over portions of
central Oklahoma as that plume of moisture moves northwestward.

The potent upper low continues east towards our CWA and is prog'd
to reach the TX panhandle overnight into early Wednesday morning,
as a low level jet develops across western OK/TX. MUCAPE will
rapidly increase between 03-06Z Wednesday up to NW OK with SBCAPE
increasing to 2000 J/kg (central OK) and 2500 J/kg (southern OK)
by 09Z. With bulk shear upwards of 70kts near the triple point,
supercell thunderstorms are expected to develop over NW OK between
03-06Z Wednesday. These storms will be capable of producing very large
hail up to the size of baseballs. Supercells are then forecast to
fire along the dryline over western Oklahoma and adjacent
portions of western north TX by 06Z. Mean wind vectors indicate
quick storm movement tracking northeast at a 40-50 knots.
Interestingly, the synoptic models and the latest HRRR trends
indicate a drying over central Oklahoma which suggest the OKC
metro may be spared storms. Given the environment, however, will
have to watch this closely. Time of arrival for central OK would
be around 09Z as the surface low moves overhead.

By mid morning tomorrow, wrap-around precipitation should turn to
snow over far NW Oklahoma and a Winter Storm Watch is in effect
from 12Z Wed to 00Z Thurs. Given impressive QPF amounts (1.5-2.0
inches) over NW Oklahoma, and surface temperatures in the
mid/upper 30s, there is a lot of uncertainty with to how much
snowfall will accumulate. For now, have around 2 to possibly 4
inches of snow near Harper, Woodward, and Ellis Counties. Very
strong northwest winds are expected to enter are area from the
west by Wednesday morning, and a Wind Advisory has been issued for
areas north/west of I-44. Sustained winds near 40 mph and gusts to
50 mph will be possible, particularly for western Oklahoma and
western north TX.

Thompson

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 416 PM CDT Tue Mar 16 2021

Wednesday night into Thursday morning, precipitation exits the area
in northern Oklahoma, with precip ending west to east. Most of this
precipitation is expected to remain rain, with some possible
lingering snow in far northwestern Oklahoma. Clearing skies and a
return to normal temperatures is expected to follow late in the week
into the weekend. Precipitation chances return to the region
starting Monday into early next week as another long wave upper air
trough moves through the region. Most of the precip will be showers,
however a few thunderstorms are possible as the trough traverses the
area.

Zwink

&&

.AVIATION...
(06Z TAFS)
Issued at 1212 AM CDT Wed Mar 17 2021

Mainly MVFR ceilings overnight with scattered storms across parts
of western into central sections of Oklahoma. Gusty southeast
winds will shift to the north later tonight into Wednesday morning
as a strong surface low moves east across the area. Gusts of 30 to
40kts may occur across the western sites. Showers and some snow
possible during the day along with some IFR ceilings possible
across the north during the day tomorrow.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  62  37  55  36 /  20  10   0   0
Hobart OK         54  35  57  32 /  20   0   0   0
Wichita Falls TX  61  39  61  36 /   0   0   0   0
Gage OK           39  30  52  27 /  80  10   0   0
Ponca City OK     62  36  53  35 /  50  50   0   0
Durant OK         69  42  60  40 /  20   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 7 AM this morning to 7 PM CDT this evening
     for OKZ004>029-033>039-044-045.

     Winter Storm Watch from 7 AM CDT this morning through this
     evening for OKZ004-009-010.

TX...Wind Advisory from 7 AM this morning to 7 PM CDT this evening
     for TXZ083>090.

&&

SHORT TERM...01
LONG TERM....50
AVIATION...30
Hazardous weather outlook, Mar 16, 12:32 PM CDT, 12 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1232 PM CDT Tue Mar 16 2021

OKZ004>048-050>052-TXZ083>090-171115-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1232 PM CDT Tue Mar 16 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through tonight...

.Severe storms...
Thunderstorms are expected to develop late this afternoon over the
Panhandles, and then spread east into Oklahoma and western north
Texas this evening. The storms will advance east overnight into
central and eastern Oklahoma. Large hail will be the primary risk
with these storms, but damaging winds and tornadoes will also be
possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Snow...
Rain will likely change to snow across far northwestern Oklahoma
Wednesday morning. Snow accumulations are possible, especially on
grassy areas.

.Wind...
Strong northwest winds will spread across the region on Wednesday,
with frequent gusts 30 to 50 mph, with the stronger winds across
the western parts of Oklahoma and western north Texas.

.Fire Weather...
Strong winds and dry air will lead to elevated fire weather
conditions on Wednesday, slightly mitigated by cool temperatures.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Mar 17, 12:00 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1200 AM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             3 ENE COWDEN            35.26N 98.66W
03/17/2021  E1.25 INCH       WASHITA            OK   STORM CHASER

&&
Special weather statement, Mar 17, 12:04 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1204 AM CDT Wed Mar 17 2021

OKZ009-014-015-170530-
Roger Mills OK-Dewey OK-Ellis OK-
1204 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Roger Mills...
western Dewey and southeastern Ellis Counties Until 1230 AM CDT...

AT 1202 AM CDT, a strong thunderstorm was located 5 miles north of
Angora, moving northeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Vici, Leedey, Camargo and Angora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3616 9930 3616 9924 3593 9908 3579 9949
      3593 9956
TIME...MOT...LOC 0502Z 240DEG 20KT 3592 9943

Mahale
Special weather statement, Mar 17, 12:09 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1209 AM CDT Wed Mar 17 2021

OKZ012-017-018-170545-
Garfield OK-Kingfisher OK-Blaine OK-
1209 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR south central Garfield...
Kingfisher and central Blaine Counties Until 1245 AM CDT...

AT 1204 AM CDT, strong thunderstorms were along a line extending from
3 miles south of Hennessey to 3 miles southwest of Greenfield, moving
northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3629 9766 3587 9782 3572 9824 3572 9831
      3570 9831 3562 9854 3596 9849
TIME...MOT...LOC 0504Z 222DEG 31KT 3605 9789 3570 9844

30
Local storm report, Mar 17, 12:19 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1219 AM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     1 E ARNETT              36.14N 99.75W
03/16/2021                   ELLIS              OK   PUBLIC

            TWITTER PHOTO OF WIND TURBINE DAMAGE EAST OF
            ARNETT. TIME ESTIMATE.

&&
Local storm report, Mar 17, 12:31 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1231 AM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 AM     HAIL             CORN                    35.38N 98.78W
03/17/2021  E0.88 INCH       WASHITA            OK   LAW ENFORCEMENT

            NWSCHAT REPORT, TIME IS RADAR ESTIMATE.

&&
Special weather statement, Mar 17, 12:42 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1242 AM CDT Wed Mar 17 2021

OKZ009-010-014-170615-
Woodward OK-Roger Mills OK-Ellis OK-
1242 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Woodward...northern
Roger Mills and Ellis Counties Until 115 AM CDT...

AT 1240 AM CDT, strong thunderstorms were along a line extending from
near Gage to 5 miles southeast of Higgins to near Strong City, moving
northeast at 50 MPH.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3635 10000 3654 9938 3561 9938 3556 9960
      3599 10000
TIME...MOT...LOC 0540Z 230DEG 44KT 3633 9979 3605 9996 3566 9958

BRB

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 8:19 PM CDTSevere Thunderstorm WarningOUNBeckham26 min
Mar 16, 8:22 PM CDTSpecial Weather StatementOUNHarmon23 min
Mar 16, 8:42 PM CDTSpecial Weather StatementOUNHarmon33 min
Mar 16, 8:45 PM CDTSpecial Weather StatementOUNBeckham30 min
Mar 16, 8:47 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson43 min
Mar 16, 9:29 PM CDTSevere Thunderstorm WarningOUNGreer, Kiowa46 min
Mar 16, 9:33 PM CDTSevere Thunderstorm WarningOUNEllis42 min
Mar 16, 9:44 PM CDTSpecial Weather StatementOUNHarper31 min
Mar 16, 9:55 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills35 min
Mar 16, 10:06 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita39 min
Mar 16, 10:11 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward64 min
Mar 16, 10:12 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa48 min
Mar 16, 10:43 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita47 min
Mar 16, 10:45 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Woodward60 min
Mar 16, 10:56 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita49 min
Mar 16, 11:17 PM CDTTornado WarningOUNCaddo, Kiowa, Washita43 min
Mar 16, 11:32 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods, Woodward58 min
Mar 16, 11:40 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita50 min
Mar 16, 11:47 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Roger Mills, Woodward58 min
Mar 16, 11:50 PM CDTSpecial Weather StatementOUNHarmon25 min
Mar 16, 11:53 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson52 min
Mar 16, 11:56 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita49 min
Mar 17, 12:04 AM CDTSpecial Weather StatementOUNDewey26 min
Mar 17, 12:09 AM CDTSpecial Weather StatementOUNBlaine, Kingfisher36 min
Mar 17, 12:09 AM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills, Woodward51 min
Mar 17, 12:18 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher42 min
Mar 17, 12:20 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita40 min
Mar 17, 12:32 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita43 min
Mar 17, 12:34 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woodward56 min
Mar 17, 12:42 AM CDTSpecial Weather StatementOUNEllis33 min
Mar 17, 12:42 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian31 min
Mar 17, 12:44 AM CDTTornado WarningOUNDewey21 min
Mar 17, 12:54 AM CDTSevere Thunderstorm WarningOUNBlaine, Canadian51 min
Mar 17, 12:59 AM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major46 min
Mar 17, 1:26 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Kingfisher, Major49 min
Mar 17, 1:27 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble48 min
Mar 17, 1:30 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher45 min
Mar 17, 1:39 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Major37 min
Mar 17, 1:42 AM CDTSevere Thunderstorm WarningOUNGarfield16 min
Mar 17, 1:54 AM CDTAreal Flood AdvisoryOUNBlaine, Canadian, Custer, Kingfisher111 min
Mar 17, 1:57 AM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey33 min
Mar 17, 2:11 AM CDTSevere Thunderstorm WarningOUNKay, Noble49 min
Mar 17, 2:13 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan47 min
Mar 17, 2:42 AM CDTFlash Flood WarningOUNBlaine, Kingfisher3 hr
Mar 17, 2:55 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble65 min
Mar 17, 2:57 AM CDTSpecial Weather StatementOUNKingfisher, Logan33 min
Mar 17, 3:19 AM CDTWinter Weather AdvisoryOUNDewey, Ellis, Harper, Major, Roger Mills, Woodward16 hr
Mar 17, 3:29 AM CDTSpecial Weather StatementOUNLogan, Payne46 min
Mar 17, 3:32 AM CDTAreal Flood AdvisoryOUNGarfield, Kingfisher3 hr
Mar 17, 3:46 AM CDTAreal Flood AdvisoryOUNGarfield, Kay, Logan, Noble3 hr
Mar 17, 4:01 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne27 min
Mar 17, 5:40 AM CDTSevere Thunderstorm WarningOUNBryan35 min
Mar 17, 6:11 AM CDTSevere Thunderstorm WarningOUNBryan34 min
Mar 17, 8:45 AM CDTRiver Flood AdvisoryOUNMajor, Woods, Woodward11 hr
Mar 17, 8:55 AM CDTRiver Flood AdvisoryOUNBlaine, Canadian28 hr
Mar 17, 8:58 AM CDTRiver Flood AdvisoryOUNKingfisher, Logan64 hr
Mar 17, 9:01 AM CDTRiver Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer11 hr
Mar 17, 12:57 PM CDTRiver Flood AdvisoryOUNKingfisher18 hr
Mar 17, 3:21 PM CDTSpecial Weather StatementOUNPottawatomie24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.